Thread: 1 sustanon 250mg shot
05-21-2005, 05:22 AM #1
1 sustanon 250mg shot
is it harmful and does it have ne benefits to take just 1 sust 250 mg with no pct no nothing just that shot????
yes, YES i know its a dumb question and its funny and im sure u never had ne questions/info bout roids im sure u just "knew" everything
so wut do u think?
05-21-2005, 05:37 AM #2
why would someone wanna do that?
its gonna mess you up big time.
05-21-2005, 05:47 AM #3
uhh yeah thnx for ur reply could u make it a bit more detailed plz ?? thnx
05-21-2005, 05:52 AM #4
its gonna take about 4 weeks to see the benefits of sust,but with just 1 shot youre gonna supress youre endo test,so very unstable blood levels causing sides as acne and a limb dick.
save youre self alot of trouble and don't.
05-21-2005, 05:55 AM #5
- Join Date
- Nov 2004
- Blog Entries
only 250mg of sust will not do anything at all for you
05-21-2005, 08:09 AM #6Originally Posted by rodge nl.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)